Lamictal dosage change

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Learning2deal
Regular Member


Date Joined Aug 2007
Total Posts : 52
   Posted 6/20/2009 7:08 PM (GMT -6)   
My nurse practitioner just increased my lamictal. I am wondering how long until my mood evens out. It is making me have very angry thoughs, ruminating thoughts. I can't stand myself. I can't get out of my own mind. I am extremely borded and want to do nothing. I am depressed.

serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 6/20/2009 7:53 PM (GMT -6)   
Learning 2 Deal,

How long have you been on the lamictal? Lamictal needs to be increased very slowly and it gets into your system very slowly. Usually it takes several weeks to see a difference. It's probably not the med making you have those thoughts, but your disorder. Time to call your therapist in for a counseling session.

serafena
Serafena
Co-Moderator, Bipolar Forum
Bipolar II


Learning2deal
Regular Member


Date Joined Aug 2007
Total Posts : 52
   Posted 6/21/2009 7:14 PM (GMT -6)   
Well, I didn't call the therapist yet. I did get out of the house today with the family. That really helped my mood but I did get a nasty sunburn. Still it was fun.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, April 28, 2017 3:57 PM (GMT -6)
There are a total of 2,801,331 posts in 307,616 threads.
View Active Threads


Who's Online
This forum has 150454 registered members. Please welcome our newest member, Sanova.
428 Guest(s), 14 Registered Member(s) are currently online.  Details
BnotAfraid, imagardener2, 81GyGuy, PeterDisAbelard., Mia @;------, Purrrsiankitty, HitchHiker, MAF249, Girlie, Sanova, FSLondon, pmedic, InTheShop, Irish Babe


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer